Did you have the black outs,mania,psychosis and depression already before you started the wellbutrin or is this new? If its new Id say this med is having a bad effect on you.Can you go back to your doctor?
It also sounds to me like if you suffer all these things you might need more meds then just wellbutrin.Lily
Don't know what you're original problem is, but you're posting on an anxiety forum, and wellbutrin isn't generally used if anxiety is your primary problem. The reason is that wellbutrin is a stimulating anti-depressant, and can cause anxiety for that reason, particularly in someone who is an anxiety sufferer. Just taking more of a med that doesn't work or produces bad side effects just aggravates the problem. I hope you have a good psychiatrist to discuss this with.
I was prescribed Wellbutrin for my anxiety, so I'd have to say that every person differs. Maybe the doctor didn't know what he was putting me on, but he put me on the same drug, although I refused to take it due to my fear of medications I've never taken before.
Anyways -- to the OP, I really wish I could help you, but saw the response to this post and wated to chime in a little. PLEASE talk with your doctor about this, or someone you know!
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.